# SDR HAIHEEA9251

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disk Coupling
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Drive
- Part time: 186 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY INSPECTION, FOUND ONE DISK CRACKED ON THE AFT END OF THE #5 TAIL ROTOR DRIVESHAFT.  CRACKED DISK WAS ON THE AFT OUTBOUND SIDE OF THE DISK PACK ASSEMBLY.
